This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.
Sinus and Nasal Decongestant Tablets - 250 1-Packs - 250 Tablets Per Dispenser Box Our pseudoephedrine-free sinus and nasal decongestant tablets provide temporary relief of nasal congestion due to the common cold, hay fever or other upper respiratory allergies and a stuffy nose. Active ingredient (in each tablet): phenylephrine HCI 10 mg. Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 125 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (250 x 1 = 250 tablets).